MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation it was reported that the needle became dislodged from the base.To support the investigation, one sample in an opened blister package and two photographs were provided to the quality team for evaluation.A visual inspection of the returned sample confirmed that the needle had separated from the needle hub.Epoxy coverage was insufficient, covering approximately 40 percent of the hubs outer diameter.The photographs depict a needle assembled to a syringe, in both images, the needle appears to be out of the needle hub and retained by the safety mechanism.No additional defects or irregularities were observed.This condition may be attributable to a jam at the cannulator.A device history record review was completed for material number 305901, lot 5353719.The review confirmed that all required visual inspections were performed and that no quality notifications were identified related to the reported condition.The lot was inspected and accepted in accordance with the inspection control plan and subsequently approved for shipment.In addition, device histories for each needle lot used in the manufacture of the final lot were reviewed, no instances of this defect were documented throughout the production runs for these lots.Cannulator verification was also performed, and the settings were confirmed to be correct with acceptable product flow.To date, no other similar events have been reported for this lot.Based on the investigation results and returned sample evaluation, the condition reported by the customer is confirmed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb needle pulled out of hub.Complaint via email.We have received a quality complaint on product sold to our customer.Please contact the customer, (b)(6), and include complaint#: (b)(4) on any future communications.Injuries or adverse event: no.Item: 305901.Quantity affected:1 each.Serial/lot number: (b)(6).Po: (b)(4).Are any samples available for return? yes.Reported issue: the needle out of the patient's injection site and engaged the safety, the needle came dislodged from the base on the needle.Customer disposition request: credit.Customer contact information: (b)(6).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24905933
Report Number1213809-2026-00201
Device Sequence Number9827963
Product Code FMI
UDI-Device Identifier00382903059010
UDI-Public(01)00382903059010
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305901
Device Lot Number5353719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown